RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 119, Number 2  


On the Riemann–Hilbert approach to asymptotic analysis of the correlation functions of the quantum nonlinear Schrödinger equation: Interacting fermion case
A. R. Its, N. A. Slavnov
179
Stochastic $p$-adic equations of mathematical physics
A. Kh. Bikulov
249
Smooth kinematic-type manifolds
V. R. Krym
264
Solution of the Kemmer and Breit equations for a plane-polarized wave
O. Ya. Savchenko
282
Two physical applications of the Laplace operator perturbed on a null set
I. Yu. Popov, D. A. Zubok
295
Low-temperature quasi-classical approximation for quantum macroscopic phenomena
V. S. Yarunin
308
Multiparameter models for random walks in disordered lattice systems
V. E. Shestopal
332
Gaussian functional integrals and Gibbs equilibrium averages
D. P. Sankovich
345
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019